# SDR IPXA2021051869572

- Difficulty date: April 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717039
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO FLOOR SUPPORT ANGLE AT STA 1841 IS CRACKED UNDER L/H FLOOR PANEL 183GH.REMOVED AND REPLACED CRACKED CENTER CARGO FLOOR SUPPORT AT STA 1841 UNDER FLOOR PANEL 183GH IAW SRM 51-31-01. (MINOR)
